Previous Articles    

The Generalized Serre Problem over K-Hermite Rings

LIU Jinwang1 , LI Dongmei2   

  1. 1.College of Mathematics and Computations, Hunan University of Science and Technology, Xiangtan 411201,China.;2.College of Mathematics and Computations, Hunan University of Science and Technology, Xiangtan 411201,China; State Key Laboratory of Information Security, Institute of Information Engineering, Chinese Academyof Sciences, Beijing 100093, China.
  • Online:2017-04-25 Published:2017-03-24

LIU Jinwang,LI Dongmei. The Generalized Serre Problem over K-Hermite Rings[J]. Journal of Systems Science and Complexity, 2017, 30(2): 510-518.

This paper investigates the completion and the zero prime factorization for matrices over a K-Hermite ring. The authors have generalized Kaplansky’s related results, solved similar Lin-Bose problem and generalized Serre problem over a K-Hermite ring.

No related articles found!
Viewed
Full text


Abstract